# SDR ASAA2015032911162

- Difficulty date: March 29, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 16,500 hours, 4,836 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: 693732478
- Part serial: F06372
- Condition: Failed
- Location: Cabin Temp
- Part time: 16,525 hours, 4,842 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONT CABIN SUPPLY DUCT TEMPERATURE INDICATOR IS ERRATIC AND UNREADABLE.  ACFT GROUNDED. RECONFIRMED, "CONT CAB" POSITION MALFUNCTIONING AND BEING ERRATIC.  R & R  CABIN TEMP SELECTOR REF AMM 21-61-07.  OPS TEST NORMAL.
